TITLE

A New q-Analogue of Bernoulli Polynomials Associated with p-Adic q-Integrals

AUTHOR(S)
Lee-Chae Jang
PUB. DATE
January 2008
SOURCE
Abstract & Applied Analysis;2008, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We will study a new q-analogue of Bernoulli polynomials associated with p-adic q-integrals. Furthermore, we examine the Hurwitz-type q-zeta functions, replacing p-adic rational integers x with a q-analogue [x]q for a p-adic number q with ∣q - 1∣p < 1, which interpolate q-analogue of Bernoulli polynomials.
ACCESSION #
36264794

 

Related Articles

  • Multivariate p-Adic Fermionic q-Integral on ℤp and Related Multiple Zeta-Type Functions. Min-Soo Kim; Taekyun Kim; Jin-Woo Son // Abstract & Applied Analysis;2008, p1 

    In 2008, Jang et al. constructed generating functions of the multiple twisted Carlitz's type q-Bernoulli polynomials and obtained the distribution relation for them. They also raised the following problem: "are there analytic multiple twisted Carlitz' type q-zeta functions which interpolate...

  • Barnes' multiple Bernoulli and poly-Bernoulli mixed-type polynomials. Dolgy, Dmitry V.; Dae San Kim; Taekyun Kim; Takao Komatsu; Sang-Hun Lee // Journal of Computational Analysis & Applications;May2015, Vol. 18 Issue 5, p933 

    In this paper, we consider Barnes' multiple Bernoulli and poly-Bernoulli mixedtype polynomials. From the properties of Sheffer sequences of these polynomials arising from umbral calculus, we derive new and interesting identities.

  • On the q-Extension of Apostol-Euler Numbers and Polynomials. Young-Hee Kim; Wonjoo Kim; Lee-Chae Jang // Abstract & Applied Analysis;2008, p1 

    Recently, Choi et al. (2008) have studied the q-extensions of the Apostol-Bernoulli and the Apostol-Euler polynomials of order n and multiple Hurwitz zeta function. In this paper, we define Apostol's type q-Euler numbers En,q,ξ and q-Euler polynomials En,q,ξ(x). We obtain the generating...

  • Igusa's Conjecture on Exponential Sums Modulo p and p2 and the Motivic Oscillation Index. Cluckers, Raf // IMRN: International Mathematics Research Notices;Jan2008, Vol. 2008, p1 

    We prove the modulo p and modulo p2 cases of Igusa's conjecture on exponential sums. This conjecture predicts specific uniform bounds in the homogeneous polynomial case of exponential sums modulo pm when p and m vary. We introduce the motivic oscillation index of a polynomial f and prove the...

  • A Note on the Multiple Twisted Carlitz's Type q-Bernoulli Polynomials. Lee-Chae Jang; Cheon-Seoung Ryoo // Abstract & Applied Analysis;2008, p1 

    We give the twisted Carlitz's type q-Bernoulli polynomials and numbers associated with p-adic q-inetgrals and discuss their properties. Furthermore, we define the multiple twisted Carlitz's type q-Bernoulli polynomials and numbers and obtain the distribution relation for them.

  • A NOTE ON THE MODIFIED CARLITZ'S q-BERNOULLI NUMBERS AND POLYNOMIALS. JIN-WOO PARK; DOLGY, DMITRY V.; TAEKYUN KIM; SANG-HUN LEE; SEOG-HOON RIM // Journal of Computational Analysis & Applications;Jan2013, Vol. 15 Issue 1, p647 

    In [1], Carlitz introduced q-extension of Bernoulli numbers and polynomials and Kim gave the Witt's formula for the Carlitz's q-Bernoulli numbers and polynomials(see [7, 8]). In this paper we consider the modified q-Bernoulli numbers and polynomials which are slightly different Carlitz's...

  • The Shi arrangements and the Bernoulli polynomials. Suyama, D.; Terao, H. // Bulletin of the London Mathematical Society;Jun2012, Vol. 44 Issue 3, p563 

    The braid arrangement is the Coxeter arrangement of the type Aâ„“. The Shi arrangement is an affine arrangement of hyperplanes consisting of the hyperplanes of the braid arrangement and their parallel translations. In this paper, we give an explicit basis construction for the derivation...

  • DEGENERATE POLY-BERNOULLI POLYNOMIALS OF THE SECOND KIND. DOLGY, DMITRY V.; DAE SAN KIM; TAEKYUN KIM; MANSOUR, TOUFIK // Journal of Computational Analysis & Applications;Jul2016, Vol. 21 Issue 1, p954 

    In this paper, we introduce the degenerate poly-Bernoulli polynomials of the second kind, which reduce in the limit to the poly-Bernoulli polynomials of the second kind. We present several explicit formulas and recurrence relations for these polynomials. Also, we establish a connection between...

  • SOME IDENTITIES INVOLVING ASSOCIATED SEQUENCES OF SPECIAL POLYNOMIALS. TAEKYUN KIM; DAE SAN KIM // Journal of Computational Analysis & Applications;Jan2014, Vol. 16 Issue 1, p626 

    In this paper, we study some properties of associated sequences of special polynomials. From the properties of associated sequences of polynomials, we derive some interesting identities of special polynomials.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics